# SDR DHL200072006C

- Difficulty date: September 12, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT FLOOR PANEL CRACKED.  STOP DRILLED AND INSTALLED DOUBLER PER B727 SRM 51-40-2 SIZE OF REPAIR 7 X 7 INCH.
